Monica - posted on 12/05/2011 ( 4 moms have responded )
My son is 14 he had a seizure caused from a diabetic low blood sugar because the seizure was so bad (this is what I was told) it taught his brain how to seizure and he has had about 10 seizures after. Most were from low blood sugars They put him on Levetiracetam (Keppra) about 11/2 years ago. About 3 months ago they increased his dose because he had another seizure this seizure was bad total clonic tonic turned blue and it lasted about 5min. I gave the glucon kit for low blood sugars because his number was 80 I wasn't sure if it was the diabetes or what. With that little bit of back ground. My problem is that my sons behavior has changed he is distruptive in school, talks back and just doesn't listen or learn from his mistakes. The other thing is that his seizures have not increased or decreased in the 1year and 1/2 hes been on the levetiracetam. He averages about one seizure every 5 months. So my questions are does anyone else out there have a diabetic with seizures and has anyone else noticed the behavior or personality changes on this drug. I just feel so bad for him I want my son to feel good. I know he is pre teen and some of this mood change can be that but it seems to be worse.